# SDR DALA2022051803431

- Difficulty date: April 3, 2020
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 ER/A 502440-14, REV A / SUPPLEMENTAL INSPECTIONS. CORRECTIVE ACTION: REF ERA 502440-14 REV A. (1544106)
